# SDR ASOA200901354

- Difficulty date: December 4, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 15,067 hours, 13,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXTERNAL EMERGENCY LIGHT INOP ON LT SIDE.
